Some applications of Baker's sharpened bounds to diophantine equations
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 2, Talk no. 24, 7 p.
@article{SDPP_1974-1975__16_2_A3_0,
     author = {Tijdeman, Robert},
     title = {Some applications of Baker's sharpened bounds to diophantine equations},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {16},
     number = {2},
     year = {1974-1975},
     note = {talk:24},
     zbl = {0319.10022},
     mrnumber = {404136},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1974-1975__16_2_A3_0}
}
Tijdeman, Robert. Some applications of Baker's sharpened bounds to diophantine equations. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 2, Talk no. 24, 7 p. http://www.numdam.org/item/SDPP_1974-1975__16_2_A3_0/

[1] Baker (A.). - Linear forms in the logarithms of algebraic numbers, I, II, III, IV, Mathematika, London, t. 13, 1966, p. 204-216 ; t. 14, 1967, p. 102-107, 220-228 ; t. 15, 1968, p. 204-216. | MR 258756 | Zbl 0161.05201

[2] Baker (A.). - Contributions to the theory of diophantine equations, I : On the representation of integers by binary forms, Phil. Trans. Roy. Soc. London, Series A, t. 263, 1968, p. 173-191. | MR 228424 | Zbl 0157.09702

[3] Baker (A.). - Bounds for the solutions of the hyperelliptic equation, Proc. Camb. phil. Soc., t. 65, 1969, p. 439-444. | MR 234912 | Zbl 0174.33803

[4] Baker (A.). - A sharpening of the bounds for linear forms in logarithms, I, II, III, Acta Arith., Warszawa, t. 21, 1972, p. 117-129 ; t. 24, 1973, p. 33-36 ; t. 27, 1975, p. 247-252. | Zbl 0244.10031

[5] Coates (J. ). - An effective p-adic analogue of a theorem of Thue, II : The greatest prime factor of a binary form, Acta Arith., Warszawa, t. 16, 1970, p. 399-412. | MR 263741 | Zbl 0221.10026

[6] Čudnovskij (G.V.). - Some analytic methods in the theory of diophantine approximations [in Russian], Preprint 74-9, Math. Institute Acad. Sc. Ukrainian S.S.R., Kiev, 1974.

[7] Hyyrö (S.). - Über die Gleichung axn - byn = z und das Catalansche Problem, Ann. Acad. Sc. Fenn. , Ser. A, 1964, n° 355. | MR 205925 | Zbl 0137.25705

[8] Kotov (S.V.). - Greatest prime factor of a polynomial, Math. Notes, t. 13, 1973, p. 313-317 ; [in Russian], Mat. Zametki, t. 13, 1973, p. 515-522. | MR 327670 | Zbl 0267.12002

[9] Lebesgue (V.A.). - Sur l'impossibilité en nombres entiers de l'équation xm = y2 + 1 , Nouv. Ann. Math., t. 9, 1850, p. 178-181.

[10] Roth (K.F.). - Rational approximations to algebraic numbers, Mathematika, London, t. 2, 1955, p. 1-20 ; Corrigendum, ibid., p. 168. | MR 72182 | Zbl 0064.28501

[11] Schinzel (A.) and Tijdeman (R.). - On the equation ym = P(x) , Acta Arith., Warszawa (to appear). | MR 422150 | Zbl 0339.10018

[12] Schmidt (W.M.). - Simultaneous approximation to algebraic numbers by rationals, Acta Math., Uppsala, t. 125, 1970, p. 189-201. | MR 268129 | Zbl 0205.06702

[13] Shorey (T.N.) and Tijdeman (R.). - On the greatest prime factor of a polynomial at integer points (to appear). | Numdam | Zbl 0338.10040

[14] Siegel (C.L.). - The integer solutions of the equation y2 = axn+bxn-1+...+k , J. London math. Soc., t. 1, 1926, p. 66-68 (under the pseudonym X.).

[15] Siegel (C.L.). - Über einige Anwendungen diophantischer Approximationen, Abh. Preuss. Akad. Wiss., 1929, n° 1, 70 p. | JFM 56.0180.05

[16] Siegel (C.L.). - Die Gleichung axn - byn = c , Math. Annalen, t. 114, 1937, p. 57-68. | MR 1513124 | Zbl 0015.38902

[17] Sprindžuk (V.G.). - Representation of numbers by the norm forms with two dominating variables, J. Number Theory, t. 6, 1974, p. 481-486. | MR 354567 | Zbl 0304.10012

[18] Thue (A.). - Über Annäherungswerte algebraïscher Zahlen, J. für reine angew. Math., t. 135, 1909. p. 284-305. | JFM 40.0265.01

[19] Tijdeman (R.). - On the equation of Catalan, Acta Arith., Warszawa (to appear). | MR 404137 | Zbl 0286.10013